# SDR F3LA200800326

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C44993.  DURING C4 S1 C-CHECK INSPECTION NOTED AFT PIT FLOOR PANEL 151VG HAS A 2 INCH SECTION MISSING ON TOP PIECE SHOWING COMPOSITE ALONG EDGE.  MAINTENANCE CUT OUT DAMAGE, TRIMMED CORE, INSTALLED NEW CORE AND REPAIRED LOWER SKIN FLOOR PANEL 151VG IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-53T-10131 AND AMM 25-00-00-370-003.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
